Mathematical modeling of salt condition of soils with fractal structure
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 115 (2007) no. 2, pp. 102-109 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

We obtain and research the linear mathematical models salt condition in soils with fractal structure. The models are based on the loaded differential equations of fractal order.
@article{VSGTU_2007_115_2_a14,
     author = {S. Yu. Bedanokova},
     title = {Mathematical modeling of salt condition of soils with fractal structure},
     journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
     pages = {102--109},
     year = {2007},
     volume = {115},
     number = {2},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/VSGTU_2007_115_2_a14/}
}
TY  - JOUR
AU  - S. Yu. Bedanokova
TI  - Mathematical modeling of salt condition of soils with fractal structure
JO  - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
PY  - 2007
SP  - 102
EP  - 109
VL  - 115
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/VSGTU_2007_115_2_a14/
LA  - ru
ID  - VSGTU_2007_115_2_a14
ER  - 
%0 Journal Article
%A S. Yu. Bedanokova
%T Mathematical modeling of salt condition of soils with fractal structure
%J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
%D 2007
%P 102-109
%V 115
%N 2
%U http://geodesic.mathdoc.fr/item/VSGTU_2007_115_2_a14/
%G ru
%F VSGTU_2007_115_2_a14
S. Yu. Bedanokova. Mathematical modeling of salt condition of soils with fractal structure. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 115 (2007) no. 2, pp. 102-109. http://geodesic.mathdoc.fr/item/VSGTU_2007_115_2_a14/

[1] Averyanov C. F., Borba s zasoleniem oroshaemykh zemel, Kolos, M., 1978

[2] Serbina L. I., “Ob odnoi matematicheskoi modeli perenosa substantsii vo fraktalnykh sredakh”, Matem. modelirovanie, 15:9 (2003), 17–28 | MR | Zbl

[3] G. N. Fedotov, Yu. D. Tretyakov, V. K. Ivanov i dr., “Fraktalnye kolloidnye struktury v pochvakh razlichnoi zonalnosti”, Dokl. RAN, 405:3 (2005), 351–354

[4] Nakhushev A. M., Drobnoe ischislenie i ego primenenie, Fizmatlit, M., 2003 | Zbl

[5] E. M. Koltsova, Yu. D. Tretyakov, L. S. Gordeev, A. A. Vertegel, Nelineinaya dinamika termodinamiki neobratimykh protsessov v khimii i khimicheskoi tekhnologii, Khimiya, M., 2001

[6] Baret J. N., “Differential equation of non-integer”, Canad. J. Math., 6:4 (1954), 529–541 | DOI

[7] Bedanokova S. Yu., “Zadacha Koshi i nelokalnaya kraevaya zadacha dlya obobschennykh drobnykh ostsillyatsionnykh uravnenii”, Dokl. Adyg. (Cherkes.) Mezhdunar. akad. nauk, 8:1 (2005), 9–15